Is There A Treatment For Tinnitus caused by SSRIs?

Tinnitus caused by SSRIs has many aspects so here we are going to about how it causes?

Sleep disorders are very common in adults and children also. It mostly occurs in old age people. Most people find difficulty getting off to sleep or they can’t sleep because of tinnitus.

If you need more information or you have a question regarding Tinnitus or SSRIs, you can discuss it with our HearingSol healthcare professionals, just give us a call on +91-9899437202. We are always here to help you.

Many people are depressed because of their own reason and this disturbance interfere with happiness. According to doctors, depression is a most treatable mental disorder and because of treatment of this many people have got a benefit. Tinnitus also can be caused by age-related hearing loss or a buildup of wax in the ear. That can make an unnecessary voice in the ear and make a person unable to sleep.

Tinnitus affects about 1 in every 5 people around the world.

Although tinnitus is not a sign of something very serious, the condition can become worse with age if not taking care of at starting age.

For depression, sadness and other mental disorder people take antidepressants.

In antidepressants, Selective Serotonin Reuptake Inhibitors (SSRIs) is the most common antidepressants. It is one of the safest antidepressants as compared to other medicines for depression. They help reduce the symptoms of depression by increasing the level of serotonin to the brain.

These drugs that cause tinnitus tend to result in temporary tinnitus. If anybody has tinnitus after this he/she take the SSRIs then it worsens your tinnitus.

What Study Says?

The researchers took a test on mice. They exposed SSRIs on mice and found the portion of the brain fusiform cell has become active and sensitive to stimuli and analyzes brain tissue of mice where tinnitus occur. They block the reuptake of serotonin into the nerve cell that released and extend the activities in the brain.

Activity for treatment of tinnitus caused by SSRIs:

For managing tinnitus, there is some activity which you should do if tinnitus goes worse.

Keep Calm:- If you want to reduce the effect of tinnitus then learn some techniques for relaxation. Relaxation is the best way to handle tinnitus. People who have it and practice the relaxation technique say that they reduce the loudness of the tinnitus.

Keep Active:- If your mind is busy with any interesting work then you forget about tinnitus. Work-leisure pursuits and other interest can help to provide a worthwhile focus.

Exercise:- It is one of the best ways of reducing tinnitus as well as sleep better.

Use Sound:- Have environmental sounds playing at a comfortable level in the background. This will reduce the effect of the tinnitus and it helps to sleep better.

There are also some points which you can take care of.

  • Try to keep all the negative thoughts aside.
  • Add some amount of zinc in your diet, zinc helps to relax a body and calm down blood circulation.
  • Avoid taking any heavy meal before bed. Try to consume your dinner at least 1 hour before bed.
  • Avoid laying down on a bed a whole day.

Treating an underlying health condition

To treat your tinnitus, your doctor will first try to identify any underlying, treatable condition that may be related to your symptoms. If tinnitus is due to health conditions, then your doctor may be able to take steps that can reduce the noise. examples include:

  • Earwax removal: Removing affected earwax can reduce the symptoms of tinnitus.
  • Treating a blood vessel condition: Reducing vascular conditions may require medication, surgery or any other treatment to remove the problem.
  • Changing your medication: If the medicine you are taking appears to be caused by tinnitus, then your doctor may recommend to stop or reduce the medication, or switch to a different medication.

Preparing for your appointment

Be prepared to tell your doctor about it:

  • Your signs and symptoms.
  • Your medical history, with any other health conditions, such as hearing loss, high blood pressure or filled arteries (atherosclerosis).
  • All the medicines you take, including herbal remedies.

Read More…

Hearing consultation by experts

X

Call Now (Free Consultation)